MAUDE Adverse Event Report: COOPERSURGICAL, INC. MITYONE MUSHROOM CUP

COOPERSURGICAL, INC. MITYONE MUSHROOM CUP
Model Number 10067
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6), inc.Is currently investigating the reported condition.
 
Event or Problem Description
The mityone product failure occurred on (b)(6) 2021 32 y.O.Patient, second pregnancy, first attempted vaginal delivery arom with meconium present vacuum assisted delivery was initiated after attempts to achieve an unassisted delivery.Two successful pulls with the mityone m-style mushroom cup with fetal head travel third pull resulted in cup failure.The m-style mushroom cup separated from the stem the attending physician, dr.(b)(6), noticed fetal scalp bruising and elected to perform a c-section rather than attempt additional pulls with a new mityone m-style mushroom cup.C-section was successful.Mother and baby are well (apgar score of 9) and no additional medical attention was required.(b)(6) reported the event to fda.Mityone mushroom cup 10067 e-complaint- (b)(4).
 
Additional Manufacturer Narrative
Investigation initiated manufacturer's investigation no sample returned review dhr.Distribution history the complaint products were manufactured at csi.Manufacturing record review dhr-10067 - 270750 was reviewed and no abnormalities were noted.Incoming inspection review incoming inspection record review not applicable to this product.Supplier pull test results of subassembly part number 53474, lot lm237545 were acceptable, above the 41lbs minimum with results of > cpk 2.0, see attached.Service history record service history not applicable for this product.Historical complaint review a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt the complaint product was not returned to csi.Visual evaluation a physical device evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation an evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause root cause not applicable as the complaint condition was not confirmed.Corrective actions coopersurgical will continue to monitor this complaint condition for trends.Was the complaint confirmed? no.
 
Event or Problem Description
Report stated: "the mityone product failure occurred on 1-08-21.32 y.O.Patient, second pregnancy, first attempted vaginal delivery.Two successful pulls with the mityone m-style mushroom cup with fetal head travel.Third pull resulted in cup failure.The m-style mushroom cup separated from the stem.C-section was successful.Mother and baby are well (apgar score of 9) and no additional medical attention was required.10067 mityone mushroom cup e-complaint (b)(4).

Brand Name
MITYONE MUSHROOM CUP
Common Device Name
MITYONE MUSHROOM CUP
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key11339676
Report Number1216677-2021-00016
Device Sequence Number19768859
Product Code HDB
UDI-Device Identifier00888937003123
UDI-Public888937003123
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K890307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10067
Device Catalogue Number10067
Device Lot Number270750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown